# SDR AALA970996

- Difficulty date: May 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N406A
- Make and model: Doug DC-9-82
- Aircraft serial: 49317
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1302
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - SEAT TRACK NR 3 HAS CORROSION AT 1302.  INSTALLED PLUS IN SEAT TRACK NR 3 AT STATION 1302 STATION 1789 CORROSION REMOVED TREATED AND PRIMED PER SRM 53-20-00.  (M)
